# SDR MASA2009072900239

- Difficulty date: July 29, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 31,124 hours, 28,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7266 ORD TO BNA.  FLOOR EMERGENCY PATH LIGHTS ROW 1 INOP.  MX SECURED LOOSE CONNECTOR TO LIGHT STRIP.
